# SDR SWIA2020040750029

- Difficulty date: February 11, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 38,551 hours, 35,576 cycles
- System (JASC): 5755 · Spoilers
- Part: Fastener
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OUTBD GROUND SPOILER PCU ATTACH LINK HARDWARE HAS CORROSION   (C-CHECK) RO 4/4/2020   REPLACED HARDWARE FOR RH OTBD GRND SPOILER PCU ATTACMENT LINK REF CRJ-200 AMM, OPS CHECK GOOD.
